# SDR SWAA2023081575849

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR MOP SILL BS 960-986 LBL 54 WL 208.<[01] REMOVED CORROSION ON MULTIPLE AREAS OF AFT ENTRY DOOR MOP SILL BS 960 - BS 986 LBL 54 WL 208 IAW SRM 51-10-02; ORIGINAL MATERIAL THICKNESS IS 0.080' IAW SRM 53-70-15-1A-1; MAXIMUM MATERIAL REMOVED IS 1.125'X.12'X0.012' REMAINING THICKNESS 0.068'; BLENDED AREA FOUND TO BE OUT LIMITS IAW SRM 53-70-15-1A-1;REMOVED CORROSION ON MULTIPLE AREAS OF AFT ENTRY DOOR MOP SILL BS 960 - BS 986 LBL 54 WL 208 IAW SRM 51-10-02; ORIGINAL MATERIAL THICKNESS IS 0.080' IAW SRM 53-70-15-1A-1; MAXIMUM MATERIAL REMOVED IS 0.012' BLEND AREA OF 1.125'X 12' REMAINING THICKNESS 0.068'; BLENDED AREA FOUND TO BE OUT LIMITS IAW SRM 53-70-15-1A-1;REMOVED ON AFT ENTRY DOOR MOP SILL BS 960-986 LBL 54 WL 208 I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW AED MOPSILL P/N147A8540U7 I.A.W SRM 51-40-05-OG-0 AND BOEING DWG 147A8501 OK TO INSTALL;[06] LOCATED AND DRILLED NEW AED MOPSILL P/N147A8540U7 I.A.W SRM 51-40-05-OG-0 AND BOEING DWG 147A8501 REV A OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION ITEMS 4-6; OK TO INSTALL.;[08] PARTIALLY INSTALLED AFT ENTRY DOOR MOP SILL BS 960-986 LBL 54 WL 208 IAW BOEING DWG 147A8501 REV A.;[09] PARTIALLY INSTALLED AFT ENTRY DOOR MOP SILL BS 960-986 LBL 54 WL 208 IAW BOEING DWG 147A8501 REV A AND SRM 51-40-02-0G-0; INSTALLED AFT ENTRY DOOR MOPSILL BS 894-1006 LBL 54 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A8501.;
